# SDR 00FDEA00620

- Difficulty date: September 2, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Part serial: 4335ADE
- Condition: Failed
- Location: Nr 1 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACTION TO 2 DEGREES NR 1 LEAD EDGE FLAP STAY AMBER BOTH ON UP.  REMOVED AND REPLACED SLAP IND SWITCH (S202) PER MM 27-81-000-5.  REMOVED AND REPLACED ACTUATOR PER MM 27-81-22.
